# SDR SWAA2021071417159

- Difficulty date: September 19, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'D' LAV AFT OUTBOARD TIE DOWN FITTING HAS CORROSION AT BASE STA 948 LBL49 / DAMAGE LIMITED TO INTERCOSTAL STA LBL49. FOUND TO BE OUT OFF LIMITS PER 53-70-51. LOCATED AND DRILLED NEW INTERCOSTAL P/N 147A5660Y21; PER SRM 51-40-05. INSTALLED NEW INTERCOSTAL PER SRM 5140-02.
